# SDR SIMA200620824

- Difficulty date: July 5, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N728AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145328
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Part time: 12,727 hours, 11,531 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, PREVIOUS REPAIR OF THE LEFT OMEGA BEAM AT FRAME 20 WAS FOUND TO BE CORRODED.  REMOVED CORROSION, FABRICATED REPAIR PARTS, FILLER DOUBLER, PLATE AND SHIMS.  REPAIR DONE IAW EMB SRM, SRM 145/1142 REV 33, CHAPTERS 53-00-01.  RETURNED AIRCRAFT TO SERVICE.  (M)
